Childhood Diseases

Question
Posted by: Mom of boys | 2008/09/30

Q.

Asthma and behaviour

Dr, while I was in hospital with my one boy, there were 3 other boys admitted with bronchitis and asthma...These 3 boys were almost the same age as my oldest boy (4-6yr)....It was interesting for me to notice that they display the same type of behaviour as my boy, for example. very argumentitive, tearfull, crying easily and anger outbursts. They were also on al the same meds (Nasonex, Singulair, and Zyrtec). I wondered: Is there a link between this behaviour, asthma, this meds, ect, or is this just typical behaviour of this age....

Expert's Reply

A.

Paediatrician

This is an excellent observation.It is certainly possible that a medicine is causing this behaviour and the possibilities are the Zyrtec, or the Singulair [rare but possible] and a very likely cause is that they were all being given cortisone especially oral cortisone.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.